# SDR DALA14012993146

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PAX CABIN LOWER SILL FRAMES 66 AND 68 AT STRINGER 23R. REPLACED LOWER SILL IAW SRM A319 51-72-11 AND DWG D53480009.
